# SDR FDEA201905291177

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 40,951 hours, 22,647 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B381100200
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC 251RG FLOOR PANEL BROKEN FABRICATED 251RG FLOOR PANEL ON # T19/1418723 IAW DWG SRZ - 25 - 005. CAT "A" MAJOR REPAIR
